# SDR IPXA2017072419708

- Difficulty date: July 6, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 28,410 hours, 15,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UP5130710I14
- Condition: Corroded
- Location: Wg-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4, LT WING TO BODY FAIRING STRUCTURE BS 900 LBL 31 INTERCOSTAL HAS CORROSION.  REPAIRED DAMAGED IAW SRM 51-70-12.
